# SDR VNAA202504020023

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SIDE SEAT RAIL (4 EAS) AT STGR 15 LH, BTW FS379.00 TO FS669.40.  CORROSION ON LH SIDE SEAT RAIL (2EAS) AT STGR 15 LH, BTW FS565.00 TO FS669.40 WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND EVALUATED, THEREFORE IS WITHIN LIMITS PER CRJ900 SRM 53-31-49-101-001-A02 AND LH SIDE SEAT RAIL (2EA), STGR 15 LH, BTW FS=379.00 TO FS=565.00 ARE OUT OF LIMITS PER CRJ-900 SRM 53-21-49-101-001-A01 AND SRM 53-31-49-101-001-A02 AND REPLACED PER CRJ-900 AMM 53-00-49 (CONFIG A12).
